# SDR EIA2005106

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - DURING BS 980 LT SKIN REPAIR, FOUND STRINGER 37L AND SKIN HAD A METALLIC PLUG INSTALLED PREVIOUSLY.  REPAIRED STRINGER 37L AT BS 970- BS 983, AND REPAIRED SKIN AT BS 950 TO BS 990, BETWEEN STRINGER 36L AND 39L PER HAECO REPAIR SCHEME R-53-21-35304.
